# SDR ASAA2014011112374

- Difficulty date: January 11, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 560 hours, 181 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Part time: 172 hours, 322 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER APU START MAINT LIGHT CAME ON.  ACFT GROUNDED.  FOUND APU OIL TO BE LOW, SERVICED APU OIL, SEAM C JIM NOTIFIED, FAULT CLEARED.
